# SDR ABXA20200803182

- Difficulty date: September 25, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N740AX
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 90,785 hours, 43,131 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 734284F
- Part serial: 5787
- Condition: Intermittent
- Location: Apu Generator
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU GENERATOR FAILED IN FLIGHT DURING APPROACH.  THE LEFT IDG WAS ON DEFERRAL, THE AIRCRAFT DECLARED AN EMERGENCY BECAUSE THE AIRCRAFT ONLY HAD (1) OPERATING ELECTRICAL POWER SOURCE.  AIRCRAFT LANDED AND WAS GROUNDED BY MAINTENANCE.  MAINTENANCE REPLACED THE APU GENERATOR CONTROL PANEL.  AIRCRAFT WAS RELEASED.
